# SDR ASOA06304

- Difficulty date: March 14, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Fuselage
- Component: Water Separator
- Component part number: 7506228
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE CREW REPORTED AN ODOR EMITTING FROM THE ECS.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT COALESCER BAGS AND RAN THE PACKS WITH NO DEFECTS NOTED.  OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
